Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 12 found articles
 
 
  Generalization of the Chinese remainder theorem
 
 
Title: Generalization of the Chinese remainder theorem
Author: Davydova, I. M.
Fedoseeva, E. Ya.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 40 (2007) nr. 3 pages 209-217
Year: 2007
Contents:
Publisher: Allerton Press, Inc., New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands